MathSciNet Relay Station
MathSciNet bibliographic data
MR1812513 (2001k:34026) 34Bxx (34A55 47E05)
Yurko, V. Integral transforms connected with discontinuous boundary value problems. Integral Transform. Spec. Funct. 10 (2000), no. 2, 141–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement